MathSciNet Relay Station
MathSciNet bibliographic data
MR1139494 (93m:46060) 46J15 (32E25 46E15)
Izzo, Alexander J. Uniform algebras generated by holomorphic and pluriharmonic functions. Trans. Amer. Math. Soc. 339 (1993), no. 2, 835–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement